# SDR 20000427SH014

- Difficulty date: February 25, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N718EH
- Make and model: Cessna 172R
- Aircraft serial: 17280061
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: S337711
- Condition: Failed
- Location: Avionics Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE-HALF OF SPLIT AVIONICS MASTER BUS SWITCH FAILED.  DEFECTIVE HALF OF SWITCH WILL NOT TURN OFF LEAVING SOME AVIONICS SYSTEMS POWER CONTROLLED BY A/C MASTER SWITCH.  SWITCH FAILED UNDER NORMAL OPERATING PARAMETERS.  POSSIBLE CAUSE OF FAILURE IS DUE TO POOR SWITCH DESIGN AND SUBMITTER STATED NEEDS TO BE RE-DESIGNED.  (X)
